Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why am I experiencing nausea, bloating, lightheaded, exhausted and getting irregular period?

I ve been experiencing nausea , a fluttering feeling below belly button when i lay on my back or side, a numbing feeling in my sides and slight muscle cramp in side, lightheaded, a little bloating , moody, exhausted..... changes in menstrual cycle for past five months, very light and brown in color, only lasts 3 days, normally very heavy and lasts full 5 days, took a pregnancy test months ago but was negative. Don t think i m pregnant, what else could these symptoms be?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
first of all would like to know your age because you might be starting menopause if abve 40yrs of age.
another could be hormone imbalance caused if taking family planning medication or any other method
some drugs like hormone based pills can cause you to have such effects as well
sometimes medical conditions like thyriod disease can make you feel above complains.
hope have been able to answer your query
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor